# SDR UALA2013011400211

- Difficulty date: January 11, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Apu Shunt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY SHUNT HAS TWO BROKEN WIRES AT TERMINAL LUGS.  TERMINATED WIRES W1024-2004R-22 AND W1024-20048-22 WITH RING TERMINALS AT THE APU BATTERY SHUNT IAW SWPM 20-30-11 AND WDM 24-34-11.  OPS CHECKED GOOD IAW AMM24-31-04.
